MathSciNet Relay Station
MathSciNet bibliographic data
MR655886 (84h:81041) 81D30 (30H05 46N05)
Janssen, A. J. E. M. Bargmann transform, Zak transform, and coherent states. J. Math. Phys. 23 (1982), no. 5, 720–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement